How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45977
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

my blood pressure is 169 over 74 my pulse is 96 i took too

Customer Question

my blood pressure is 169 over 74 my pulse is 96 i took too much amlodipine last night 40 mg instead of 10 and 10 this morning and just realised .
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

it sounds like your blood pressure is still not well controlled, even with the higher dose of amlodipine.

Dr. David :

taking a one time high dose of 40mg is most likely not a problem.

Dr. David :

but you should let your doctor know this happened.

Dr. David :

and you need to follow up with your doctor to get your blood pressure under better control.

Dr. David :

your heart rate is fast as well and you need to be checked for thyroid problems and afib and other issues.

Dr. David :

you can either see your doctor right away or go to the A&E and see a doctor there.

Customer:

thank you i will call my gp .

Dr. David :

you are welcome

Dr. David :

best of luck to you

Dr. David :

let me know if you have other questions.

Dr. David and 2 other Medical Specialists are ready to help you

Related Medical Questions